2019
Том 71
№ 11

All Issues

Gorbachuk T. V.

Articles: 1
Brief Communications (Ukrainian)

On the existence of discontinuous limit cycles for one system of differential equations with pulse influence

Gorbachuk T. V., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 8. - pp. 1127–1134

For one system of differential equations with pulse influence, we establish conditions under which a positive root of the equation for stationary amplitudes obtained from equations of the first approximation generates a discontinuous limit cycle. We construct improved first approximations for the system under consideration.